# SDR 97ZZZX3021

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4700S
- Make and model: Cessna TR182
- Aircraft serial: R18201388
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line Assy
- Part number: 070009937
- Condition: Leak
- Location: Oil Press Gauge
- Part time: 1,325 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LINE BETWEEN FIREWALL AND OIL PRESSURE GAUGE LEAKING OIL THROUGH TWO CORRODED PIN HOLES ONTO CARPET ON COPILOT SIDE.  LOST APPROXIMATELY 3-4 QUARTS OF OIL.
